# SDR FDEA200911113929

- Difficulty date: November 11, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N770136
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR WING-TO-BODY FAIRING SUPPORT STRUCTURE FRAME HAS EXFOLIATION   CORROSION AT STA 1220, LBL 15.5 TO RBL 31.  EVALUATE AND RECTIFY. AFT LWR WING-TO-BODY FAIRING SUPPORT STRUCTURE FRAME-TEE CHORD AT STA 1220, LBL 15.5 TO RBL 31.  REMOVED AND REPLACED IAW SRM 51-40-02, REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
